# SDR DALA2019012100393

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN FLOOR SUPPORT FROM STA=197 TO STA=160 AT X=56 (CPAX). NRC 00440: CORROSION LEVEL 2, PAX CABIN FLOOR SUPPORT FROM STA=197 TO STA=160 AT X=56 (CPAX) WAS REPLACED PER SRM 51-30-07-0G. (LP #0912313)
